Hello everyone, everytime I eat corn I get diarrhea. It was not bad in the beggining but as of late it has gotten worse. Everytime i eat any type of corn weather it be corn on the cob or menudo it really makes my stomach act up. What do you believe this could be?
You are sensitive to corn is my first answer. I get cramps, constipation and migraines from corn myself. It doesn't matter which form the corn is in either, because to the body corn is corn. Thus, another reason to stay away from high fructose corn syrup, too.
Second, corn actually isn't health food. Especially not now that most of it is also GMO.
Third, corn really isn't very digestible to begin with. I even watched a documentary on the effects of cows fed grains (mostly corn) in the feed lots instead of what they are made to eat, grass, and cows don't do well with corn either. The feed lot cows get diarrhea, too. When allowed to continue eating grass to the very end, which is their natural diet, they feel better and are healthier. So, even these big beasts don't really digest corn all that well. I've seen the evidence on the ground from dogs I've known personally, too, that they don't digest corn well either.
Corn is actually a common allergen. It is one of the common allergens that are avoided on the elimination diet.
Even if you were to get allergy tests and the doctor concluded that you don't have a "true" allergy to corn, you are still sensitive to it and need to treat it like an allergy.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.